MedicinesPain ReliefGeneral Painkillers Paracetamol 500mg Soluble Tablets 24s

Paracetamol 500mg Soluble Tablets 24s

By Generic
Print this page Bookmark this page
*Picture is only a representation. Actual brand may vary*
Our Price : £2.85
0 RatedWrite a review
Quantity
Add to cart
In Stock
Paracetamol 500mg Soluble Tablets are used to treat pain such as headache, toothache and period pain as well as cold and flu symptoms.
Read more about this product »
Caution : This product contains paracetamol. Due to legal restrictions, we can only sell two packs of this product per customer.
SKU : OTCPARSOL24
 
       
Paracetamol 500mg Soluble Tablets

Paracetamol 500mg Soluble Tablets are used to treat pain such as headache, toothache and period pain as well as cold and flu symptoms. Paracetamol is a painkiller which also reduces your temperature if you have a fever. 
Adults and children over 12 years:
  • The usual dose of paracetamol is 1 to 2 effervescent tablets.
  • Dissolve the effervescent tablets in a full glass of water before taking.
  • Wait at least 4 hours before taking another dose.
  • Do not take more than 4 doses in any 24-hour period
If symptoms persist for more than 3 days or get worse contact your doctor
  • Active Ingredient: Paracetamol 500mg.
  • Other Ingredients: Dependent on brand.
  • Do not take with any other medicines containing paracetamol. This includes some painkillers, cough and cold remedies and a wide range of other medicines available from your doctor and more widely in shops.
  • Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines. This includes medicines obtained without a prescription, including herbal medicines. This is because paracetamol can affect the way some other medicines work. Also, some other medicines can affect the way paracetamol works.
Do not take Paracetamol 500mg Soluble Tablets if:
  • You are allergic (hypersensitive) to paracetamol or any of the other ingredients in your medicine.
  • The person going to take the tablets is under 12 years of age. 
Talk to your  doctor before taking Paracetamol 500mg Soluble Tablets if:
  • You have severe kidney or liver problems.
  • You have a liver problem caused by alcohol.
  • You are pregnant, think you may be pregnant or plan to get pregnant.
  • You are breastfeeding or planning to breastfeed.
  • You are taking any of the following medicines:
    • Medicines used to thin the blood such as warfarin.
    • Metoclopramide or domperidone - used to stop you feeling sick (nausea) or being sick (vomiting).
    • Colestyramine - for lowering blood cholesterol levels.
       
0 RatedAverage rating (0 reviews) Write a review
       

Products you may also consider

Previous
       0.00 Rated21%

Anadin Paracetamol 500mg Tablets 16s

Anadin Paracetamol 500mg Tablets are suitable for all the family from 6 years upwards. They are particularly effective for lowering a high temperature whilst easing aches and pains that accompany fever.
       RRP:£2.03Our Price£1.59£0.44
Anadin Paracetamol 500mg Tablets 16s
 
       0.00 Rated

Pure Health Paracetamol 500mg Caplets 32s

Pure Health Paracetamol 500mg Caplets relieve mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain and aches and pains such as muscle pain and backache.
       Our Price£0.35
Pure Health Paracetamol 500mg Caplets 32s
 
       0.00 Rated16%

Panadol ActiFast Soluble Tablets 24s

Panadol ActiFast Soluble Tablets are specially formulated to provide fast, effective pain relief from headache, toothache, backache, rheumatic and muscle pains and period pain.
       RRP:£4.80Our Price£3.99£0.81
Panadol ActiFast Soluble Tablets 24s
 
       0.00 Rated

Paracetamol 500mg Tablets 32s

Paracetamol 500mg Tablets relieve mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain and aches and pains such as muscle pain and backache.
       Our Price£0.40
Paracetamol 500mg Tablets 32s
 
       0.00 Rated

Paracetamol 500mg Capsules 32s

Paracetamol 500mg Capsules are an analgesic used for the relief of mild to moderate pain including migraine, headache, toothache and period pain.
       Our Price£0.65
Paracetamol 500mg Capsules 32s
 
Next
        
       

Your recent history

 
 
 
Online Pharmacy | Terms and Conditions | Privacy Policy | Sitemap | Newsletter | Returns | FAQs | Cookie Policy | MHRACopyright © Chemist.net 2015, all rights reserved.